# SDR CA980827026

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 6,399 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) NR 3 HYDRAULIC PRESSURE SYSTEM INDICATING LOW FOLLOWED BY LANDING GEAR DISAGREE.  HYDRAULIC PRESSURE AT ZERO.  NECESSARY TO DO ALTERNATE GEAR EXTENSION.  LANDING NORMAL.  HYDRAULIC PUMP 3A AND 3B PRESSURE LINE LEAKING..  PART TC:  5,683.
